Unique Common Fixed Point Theorem On Weak Commuting Mapping

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

19-24

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The aim of this paper is to establish a new fixed point theorem on complete metric space for weak commuting mapping. Our results generalize several corresponding relations of weak commuting mapping in metric space.

Copy the following to cite this Article:

, “Unique Common Fixed Point Theorem On Weak Commuting Mapping”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 19-24, 2016


Copy the following to cite this URL:

, “Unique Common Fixed Point Theorem On Weak Commuting Mapping”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 19-24, 2016

Available from: http://www.ultrascientist.org/paper/160/


The aim of this paper is to establish a new fixed point theorem on complete metric space for weak commuting mapping. Our results generalize several corresponding relations of weak commuting mapping in metric space.